# SDR CA960513001

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Disc
- Part number: 120111
- Condition: Fractured
- Location: Firtree
- Part time: 3,683 hours
- Component: Pwa, PW120A
- Stage of operation: CL
- Nature of condition: X, M
- Precautionary procedure: A

## Discrepancy

(CAN)DURING CLIMB, LOUD BANG FOLLOWED BY HIGH ITT ABOVE 950 DEGREES AND ENGINE FLAME OUT  MOLTEN DEBRIS IN THE EXHAUST WITH ALL THREE #6/7 OIL TUBES FRACTURED  ENGINE TEARDOWN HAS REVEALED FRACTURE OF TWO  LP TURBINE DISC FIRTREE WITH RELEASE OF THREE LPT BLADES. THE DISC/BLADE ASSEMBLY TO BE RETURNED TO P&WC FOR INVESTIGATION.
